# SDR DALA13026623218

- Difficulty date: May 30, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR SUPPORT BETWEEN FR20 -FR23 Y-189 UPPER FLANGE HAS CORROSION.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND DWG.  REMOVED CORROSION IAW SRM 51-74-00 L=.900" W=1.40" D=.023 NO ESTABLISHED LIMITS IAW SRM 53-11-14.
